# SDR SWAA2015061240635

- Difficulty date: May 27, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 57,299 hours, 33,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE FRAME CRACKED AT BS 500A, STRINGER 8R.   REPAIRED THE FRAME IAW EA.
